About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 794262, 7 pages
http://dx.doi.org/10.1155/2013/794262
Research Article

Double Discontinuous Inverse Problems for Sturm-Liouville Operator with Parameter-Dependent Conditions

Department of Mathematics, Faculty of Arts & Science, Cumhuriyet University, 58140 Sivas, Turkey

Received 26 March 2013; Accepted 24 June 2013

Academic Editor: Dumitru Motreanu

Copyright © 2013 A. S. Ozkan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The purpose of this paper is to solve the inverse spectral problems for Sturm-Liouville operator with boundary conditions depending on spectral parameter and double discontinuities inside the interval. It is proven that the coefficients of the problem can be uniquely determined by either Weyl function or given two different spectral sequences.